Engineers Retreat

Report of Contributions

Contribution ID: 0 Type: not specified

Succession Planning

Thursday, 21 February 2019 09:15 (25 minutes)

Presenters: Mr DRENNAN, Craig (Fermilab); BENO, Eileen (WDRS)

Session Classification: Subcommittee Work

Contribution ID: 1 Type: not specified

Q&A

Thursday, 21 February 2019 09:40 (5 minutes)

Session Classification: Subcommittee Work

Contribution ID: 2 Type: not specified

Engineering Colloquium Committee

Thursday, 21 February 2019 11:05 (10 minutes)

Presenter: Ms IBRAHIM, M. A. (FNAL -AD/INST)

Session Classification: Subcommittee Work

Contribution ID: 3 Type: not specified

Bardeen Fellowship

Thursday, 21 February 2019 10:00 (10 minutes)

Presenter: Dr CHANDRASEKARAN, Saravan (FNAL/TD)

Session Classification: Subcommittee Work

Contribution ID: 4

Type: not specified

Scientific Computing Division (SCD)

Presenter: Dr CANCELO, Gustavo (fermilab)

Contribution ID: 5 Type: **not specified**

Facilities Engineering Services Section (FESS)

Presenters: SCHMITT, Allen (Fermi National Accelerator Laboratory); ALBER, Russell (Fermilab FESS/Engineering)

Contribution ID: 6 Type: **not specified**

Environment, Safety, Health & Quality (ESH&Q)

Presenter: Mr OLSON, Adam (Fermi National Accelerator Laboratory)

Contribution ID: 7 Type: **not specified**

Additive Manufacturing (3D Printing) at Fermilab

Thursday, 21 February 2019 14:20 (20 minutes)

Presenter: HARTSELL, Brian (Fermilab)

Contribution ID: 8 Type: not specified

Engineering Promotion Committee

Thursday, 21 February 2019 14:40 (20 minutes)

Presenters: Mr OLSEN, Jamieson (Fermilab); Mr BALL, Maurice (Fermilab Employee -Mechanical Engineer)

Contribution ID: 9 Type: not specified

IARCs Future Engineering Needs

Thursday, 21 February 2019 14:00 (20 minutes)

Presenter: GEELHOED, Mike (Fermilab DI/IARC)

Closeout

Contribution ID: 10 Type: not specified

Closeout

Thursday, 21 February 2019 15:00 (10 minutes)

Presenter: MOSSEY, Christopher (FNAL)

Break

Contribution ID: 12 Type: not specified

Break

Thursday, 21 February 2019 10:10 (15 minutes)

Contribution ID: 15 Type: not specified

Network Activity: Get to know your fellow engineers and win a prize!

Thursday, 21 February 2019 15:10 (50 minutes)

Contribution ID: 16 Type: not specified

Lab Director Comments

Thursday, 21 February 2019 09:05 (10 minutes)

Presenter: LOCKYER, Nigel (Fermilab)

Lunch

Contribution ID: 17 Type: not specified

Lunch

Thursday, 21 February 2019 11:35 (1 hour)

Contribution ID: 18 Type: not specified

Welcome/Objectives

Thursday, 21 February 2019 09:00 (5 minutes)

Presenter: MOSSEY, Christopher (FNAL)

Contribution ID: 20

Type: not specified

Keynote Speaker - Dr. Dan Carder, Director, Center for Alternative Fuels, Engines and Emissions at West Virginia University

Thursday, 21 February 2019 13:00 (1 hour)

Contribution ID: 21 Type: not specified

Engineering Physicist and Engineering Associate Promotion Path

Thursday, 21 February 2019 10:25 (15 minutes)

Presenter: OVERHAGE, Kim (Fermilab)

Session Classification: Subcommittee Work

Contribution ID: 22 Type: not specified

Electrical Engineering Design Tool Software Consolidation and Licensing

Thursday, 21 February 2019 10:40 (10 minutes)

Presenter: Mr ZMUDA, Ted (Fermi National Accelerator Laboratory)

Session Classification: Subcommittee Work

Contribution ID: 23 Type: not specified

Teamcenter Configuration Management Committee

Thursday, 21 February 2019 10:50 (15 minutes)

Presenter: Mr MITCHELL, Donald (Fermilab)

Session Classification: Subcommittee Work

Contribution ID: 24 Type: not specified

Publications by Fermilab Engineers

Thursday, 21 February 2019 09:45 (15 minutes)

Presenter: WONG-SQUIRES, Mayling (Fermilab)

Session Classification: Subcommittee Work

Contribution ID: 25 Type: not specified

Achievements of Engineers and Engineering at the Lab

Thursday, 21 February 2019 11:15 (20 minutes)

Presenter: MOSSEY, Christopher (FNAL)

Break

Contribution ID: 26 Type: not specified

Break

Thursday, 21 February 2019 12:35 (25 minutes)

Contribution ID: 27 Type: not specified

Snacks and Beverages

Thursday, 21 February 2019 15:30 (1h 30m)